Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Extreme acidity, nausea. Taking Levagastrol and Nexpro. Symptoms persisting

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Question
HAVE GOT EXTREME ACIDITY AND NAUSEA SINCE 3 MONTHS . TAKING LEVAGASTROL & NEXPRO 40 BUT ITS INCREASING. WHAT TO DO
Posted Mon, 18 Jun 2012 in Digestion and Bowels
 
 
Answered by Dr. Ramesh M.Vachharajani 48 minutes later
Hi,
Thanks for writing in.
Your history is suggestive of severe gastro-esophageal reflux disease or peptic ulcer disease. I would suggest the following:
a. An endoscopy is needed to identify the nature of the problem.
b. You need to be tested for H.pylori using a stool antigen test or a urea breath test.
c. Avoid fried, chillies and junk food,
d. Quit Gutkha or tobacco if you have habit of taking.
e. Avoid alcohol or aerated cold drinks and tea/coffee.
f. Do not keep your stomach empty
g. Take more milk and rice.
h. Avoid stress.

Depending on the results of these investigations, further treatment like antibiotics for H.pylori and proton pump inhibitor ( like pantoprazole) needs to be started.

I hope I have addressed your concerns.
If you have any further query, I will be happy to help.
Regards
Above answer was peer-reviewed by
 
Follow-up: Extreme acidity, nausea. Taking Levagastrol and Nexpro. Symptoms persisting 39 minutes later
dont want to go in for endoscopy. Is there any way other than this to diagnose the problem
 
 
Answered by Dr. Ramesh M.Vachharajani 18 minutes later
Hi XXXXXXX,

If you do not want to go for endoscopy then go for ultra sound of stomach and liver by which we may have a clue.

Check if Levonorgesterol is aggravating the problem. Speak to the doctor who prescribed it and ask for an alternative.

At this stage a consult with Gastroenterologist will open up more options.

Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor